Nurofen for Children Baby 3+months is a concentrated ibuprofen formula providing up to 8 hour fever relief for your baby or toddler, that can be taken on empty tummies. Also, 9 out of 10 surveyed parents recommend Nurofen for Children for teething pain. You do the fun and games, we’ll do the up to 8 hour fever relief and teething pain relief.
For the temporary relief of pain associated with:
- Sore throats
- Minor aches
- Sprains & strains
- Cold and flu symptoms
IMPORTANT: Read dosage instructions carefully before use. Suitable for children 3 months to 12 years. Repeat dose every 6 to 8 hours as necessary for children up to 12 years (max 3 doses in 24 hours). If your child's weight does not correspond to their age in the table, choose the dose for their weight. Children should take plenty of fluids. Check the child resistant cap mechanism is engaged after use by tightening the cap until cap clicks when opening is attempted.
3‒6 months (average weight 6‒8kg), dose: 1.5-2.0mL
6‒12 months (average weight 8‒10kg), dose: 2.0-2.5mL
1‒3 years (average weight 10‒14kg), dose: 2.5-3.5mL
3‒5 years (average weight 14‒18kg), dose: 3.5-4.5mL
5‒7 years (average weight 18‒22kg), dose: 4.5-5.5mL
7‒9 years (average weight 22‒28kg), dose: 5.5-7.0mL
9‒12 years (average weight 28‒40kg), dose: 7.0-10mL
Shake the bottle well and use the syringe provided to measure the dose accurately. Push the syringe firmly into the neck of the bottle. Turn the bottle upside down and gently pull the plunger down, drawing the liquid into the syringe. Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunge slowly down to release the liquid. After use replace the cap and wash the separated syringe parts in warm water and allow to dry (do not boil).
Active Ingredient (per 5ml): Ibuprofen 200mg Contains sodium chloride and sodium saccharin. 30mL (maximum daily dose) contains 13.0g maltitol. Products containing maltitol may have a laxative effect or cause diarrhoea.
Warning and Disclaimers:
Not for use in babies under 3 months of age. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. If your child's symptoms worsen or persist consult your doctor. Do not give more than 3 doses in 24 hours.
Do not use if:
- you or your child has a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- allergic to ibuprofen, aspirin or other anti-inflammatory medicines. Stop use and see your doctor immediately if you have an allergic reaction
- you are in the last 3 months of pregnancy
Payment & Security
Your Payment Information is Processed Securely. We do Not Store Credit Card Details Nor Have Access To Your Credit Card Information.